# SDR XNA01012A

- Difficulty date: June 12, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 36,110 hours, 25,027 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Yellow Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI YELLOW SYSTEM HYDRAULICS DROP TO CAUTION ZONE.  SERVICED YELLOW SYSTEM HYDRAULICS AS REQUIRED.  OPS CHECK NORMAL IAW AMM CHAPTER 12.
